# SDR SIMA20210405001

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,692 hours, 33,068 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE FORWARD LOWER YOKE-PYLON FORWARD LINKAGE FITTING IS CRACKED. -C/A-IN REFERENCE TO WIP #15. C/W REPAIR OF RH FWD LOWER PYLON YOKE LINKAGE FITTING IAW ERS-EM-54MR-698-2 AND ERS-EM-5400-873.
